MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22770R
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to the cardiac cath lab for a cardioversion.Patient was noted to have hair on the chest that was removed using clippers prior to pad placement.The pads were placed on a clean, dry chest.When the charge was delivered, there was a bright spark and burning odor.When the pads were removed, a burn mark was noted in the middle of the patient's chest.

Brand Name
MEDI-TRACE CADENCE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key25762612
Report Number25762612
Device Sequence Number21450456
Product Code MKJ
UDI-Device Identifier20192253018889
UDI-Public(01)20192253018889
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22770R
Device Catalogue Number22770R-
Device Lot Number609390X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown
Date Report Sent to FDA07/01/2026